# SDR SWAA2022040790716

- Difficulty date: April 3, 2022
- Submitted: April 7, 2022
- Operation: Air carrier
- Aircraft: N240WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32503
- Aircraft time: 53,442 hours, 31,881 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER WALK: L-2 DOOR GIRT BAR SKIRT DRAGS CATCHES CUT OUT. / [01] REPOSITIONED GIRT AT L-2 DOOR AS PER B737 AMM 26-66-01-400-803;[02] VERIFIED STEP 1
